I have been on pain pills for 7 years prescribed due to severe pain that will last the rest of my life, I would over take my meds to were it would be a viscous cycle every month for me, I was deppendent on them, i am done with that, my pills ran my life! I was on ms contin 30 3x aday and norco 10 4x a day, I stopped my ms contin last monday by taking a half so then I doubled my norco till friday till I started the butrans patch 10 (I was honest with my doc that I needed to stop the pills) I've seen ms contin can stay in your body for a week, my questions are am I withdrawing from being on all those pills and for so many years, I was having horrible anxiety, and vomit feeling yesterday, today is anxiety vomit feeling and some diahrea, ( the patch is giving me some pain relief) is this feeling going to stop? How long will this last? I do have had aches now,
I don't want to give up if this is temporary, I can't go back to pills, is the butrans patch going to last the full 7 days? My anxiety level is so bad I am on clonazepam and have been needing them more then normal, all I want to do is lay around and cry.. can anyone relate to this? I hope I explained it right to understand what I'm asking, thank you